OK so not sure if this is the cause of the issue or not but requesting outsiders input please. Have an incomplete spinal cord injury and am on a high dose of nerve pain medicine to control the nerve burn. Have been doing TRT for years but the prescribed test isn't sufficient so have been on lower dose of gear for better quality of life. have been doing this for 10+ years but in the last year I have had, now currently in my 2nd round, of nerve burn on my inner thigh area to the point of even my jeans or sheets touching legs is unbearable. the first time it went away after a week or two. I changed the type of Injectable thinking it was possibly the carrier oil and haven't had an issue in about 6 months. I am now having this burning issue again with this new product, going on 2 weeks now. Took arimidex for a few days and went back to the Dr grade stuff and it subsided a bit but not entirely. It also seems that I get a cluster if sores on the same spot of my head when this happens too. Has anyone ever had intermittent reactions like this, possibly to the carrier oils? Or could this be caused by an estrogen issue? Trying to determine if this is gear related or neurological.